# SDR CA150323004

- Difficulty date: March 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 2060363
- Condition: Corroded
- Location: Fuel Shutoff
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT FIREWALL FUEL SHUTOFF VALVE WOULD NOT TEST.  MAINTENANCE FOUND PINS 7 AND 1 OF CONNECTOR J108, PN 206036-3, FOUND SEVERELY CORRODED.  PINS WERE REPLACED WITH NEW.  SYSTEM FUNCTION CHECKED SERVICEABLE. ACFT WAS RETURNED TO SERVICE. REF WDMD SECTION 91-17-01.
